# SDR TWAA0104913

- Difficulty date: March 15, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK FOUND MEMBRANE SKIN UNDER CABIN FLOOR AT STA 200 TO 218, RBL 57, WAS CORRODED.  FABRICATED NEW MEMBRANE AND INSTALLED RIVETS AND  BOLTS.
